# SDR SWAA2017101217042

- Difficulty date: October 2, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 18,996 hours, 7,993 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED TRAILING EDGE CRACKED ANGLE BRACKET ON OUTBOARD EDGE.  R&R BRACKET IAW SRM.
